# SDR FDEA2020081431872

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 39,630 hours, 27,769 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R CABIN DOOR SLIDE ARMED LIGHT NOT ILLUMINATING  WHEN DOOR ARMED.   OPERATED DOOR PER AMM 25-66-00-5. OK FOR SERVICE
